# SDR USAASB00136

- Difficulty date: May 7, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 4920 · APU Core Engine
- Part: Combustion Liner
- Part number: 360452447
- Condition: Failed
- Location: Apu
- Part time: 2,220 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JAX -  FLT 2612 - FLIGHT WAS EN ROUTE FROM BWI TO TPA WITH THE NR 1 GENERATOR ON MEL, WHEN THE APU SHUT DOWN.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DIVERTED TO THE NEAREST SUITABLE AIRPORT AT JAX.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU BURNER CAN ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  CLEARED MEL ON NR 1 GENERATOR BY REPLACING THE CSD (P/N 731753).  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
